# SDR CA011031016

- Difficulty date: October 11, 2001
- Submitted: December 12, 2001
- Operation: General aviation
- Make and model: Beech C90A
- Engine: Pwa PT6A21
- System (JASC): 2823 · Fuel Selector/Shut-Off Valve
- Part: Shutoff Valve
- Part number: 1013890255
- Condition: Stuck
- Location: Boost Pump
- Stage of operation: TX
- How discovered: O
- Nature of condition: L
- Precautionary procedure: D

## Discrepancy

(CAN) PILOT CLOSED THE VALVE, BOOST PUMP ON, LOW FUEL PRESSURE LIGHT WENT OFF, MEANING THE FUEL IS LEAKING BY THE VALVE.
